# SDR A6WA200740350

- Difficulty date: June 23, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 8,626 hours, 7,884 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS 621.00 TO 625.30 INTERCOSTAL AT STR 14R IS CRACKED NEAR RADIUS APPROX 1.0 INCH LONG.  MAINTENANCE REMOVED AND REPLACED RT SIDE FS621.00 TO 625..00 INTERCOSTAL AT STR 14 R IAW CRJ 200 SRM 51-42-06.  (K)
